# SDR UALA2011011200160

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 66,507 hours, 24,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N61003
- Part serial: 264
- Condition: Punctured
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L MED HAS INNER SKIN PUNCTURED AT UPPER HINGE.  REPAIR ACCOMPLISHED ON 8130 TRACKING NR 377899, DAMAGED WAS REPAIR IAW REO- G13451 REV A DATED 1-5-11.
